Skip to main content

Computational properties of three-term recurrence relations for Kummer functions

Deaño, Alfredo, Segura, Javier, Temme, Nico M. (2010) Computational properties of three-term recurrence relations for Kummer functions. Journal of Computational and Applied Mathematics, 233 (6). pp. 1505-1510. ISSN 0377-0427. (doi:10.1016/j.cam.2008.03.051) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.cam.2008.03.051

Abstract

Several three-term recurrence relations for confluent hypergeometric functions are analyzed from a numerical point of view. Minimal and dominant solutions for complex values of the variable are given, derived from asymptotic estimates of the Whittaker functions with large parameters. The Laguerre polynomials and the regular Coulomb wave functions are studied as particular cases, with numerical examples of their computation.

Item Type: Article
DOI/Identification number: 10.1016/j.cam.2008.03.051
Uncontrolled keywords: Kummer functions, Confluent hypergeometric functions, Stability of recurrence relations, Numerical evaluation of special functions, Asymptotic analysis
Subjects: Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Q Science > QA Mathematics (inc Computing science) > QA351 Special functions
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Alfredo Deano-Cabrera
Date Deposited: 21 Nov 2018 11:04 UTC
Last Modified: 10 Jun 2019 09:47 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/70237 (The current URI for this page, for reference purposes)
Deaño, Alfredo: https://orcid.org/0000-0003-1704-247X
  • Depositors only (login required):